MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE¿ MM+ 650CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE¿ MM+ 650CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3341505
Medical Device Problem Codes Migration or Expulsion of Device (1395); Off-Label Use (1494); Material Rupture (1546); Migration (4003)
Health Effect - Clinical Codes Capsular Contracture (1761); No Code Available (3191)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old female patient underwent a breast augmentation revision with mentor memoryshape¿650cc silicone breast implants which patient believes her left side is ruptured, and as a result implant has dropped.Her right side has wrinkled and feels like a bubble.These issues occurred after implantation.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the left side.
 
Additional Manufacturer Narrative
On (b)(6) 2019, patient reported that after seeing her doctor , he didn't confirm deflation and just indicated that the implant had to be put back in the ¿pocket¿ which would require surgery.I had the surgery on (b)(6) and the breast seems to be dropping again.Will visit the doctor again in (b)(6).This report is for the left side.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 8/20/2019, the codes were updated.The product experience code off label use added.Surgical intervention added for the patient code.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2019, additional information received indicated that the patient had issue with capsular contracture baker grade iii and surgeon cleaned out pocket and kept the same implants in patient.Date of procedure is unknown.No rupture as it was reported initially.The report indicated that just the left implant was reinserted note.Reusing the same implant is off label use.This report is for the left side.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information received on september 10, 2024 indicated that the patient underwent bilateral removal on (b)(6) 2024.Reason for device explant and/or reoperation: capsular contracture grade iii, off label use, surgical intervention.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information received on september 9, 2024, indicated that the post-operation indicated that the right implant was rotated and had defect anteriorly.As a result, patient underwent right side with 695cc natrelle scf exchange, liposuction lateral axillary line, fat transfer breast, mesh reinforcement of attenuated capsule.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Follow up:( 6) mistakenly reported that the device was received by mentor even though the left device was not received.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE¿ MM+ 650CC
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
949789-8687
MDR Report Key8691393
Report Number1645337-2019-13697
Device Sequence Number1857967
Product Code FTR
UDI-Device Identifier00081317005384
UDI-Public00081317005384
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2020
Device Catalogue Number3341505
Device Lot Number6983393
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer07/01/2019
07/26/2019
08/20/2019
09/10/2024
09/11/2024
10/22/2024
11/13/2024
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date07/11/2019
08/14/2019
09/09/2019
09/11/2024
09/12/2024
10/23/2024
11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age68 YR
Patient SexFemale